# SDR REXA2016051200817

- Difficulty date: May 12, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST INBOUND 3 PAX DOOR HAS A CRACK ON AFT SIDE BEHIND GAS SHOCK BEAM.  CONTINUATION CARD 81518416 OP 36.  R & R ANGLE PN 601R317745-7 & FABRICATED REPAIR DOUBLER IAW REO 670-52-11-104 REV F.  REMOVED & INSTALLED TO AFT SIDE OF PAX DOOR IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
